PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 154 | 2 | 123-132
Tytuł artykułu

Are initially $ω_1$ -compact separable regular spaces compact?

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate the question of the title. While it is immediate that CH yields a positive answer we discover that the situation under the negation of CH holds some surprises.
Słowa kluczowe
Rocznik
Tom
154
Numer
2
Strony
123-132
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-08-29
poprawiono
1996-12-18
Twórcy
autor
  • Mathematical Institute, Hungarian Academy of Sciences, P.O. Box 127, 1364 Budapest, Hungary, juhasz@math-inst.hu
Bibliografia
  • [1] B. Balcar and P. Simon, On minimal π-character of points in extremally disconnected compact spaces, Topology Appl. 41 (1991), 133-145.
  • [2] Z. Balogh, A. Dow, D. Fremlin, and P. Nyikos, Countable tightness and proper forcing, Bull. Amer. Math. Soc. 19 (1988), 295-298.
  • [3] M. Bell and K. Kunen, On the π-character of ultrafilters, C. R. Math. Rep. Acad. Sci. Canada 3 (1981), 351-356.
  • [4] A. Dow, Compact spaces of countable tightness in the Cohen model, in: J. Steprāns and S. Watson (eds.), Set Theory and its Applications, Lecture Notes in Math. 1401, Springer, 1989, 55-67.
  • [5] A. Dow, I. Juhász, L. Soukoup and Z. Szentmiklossy, More on sequentially compact implying pseudoradial, Topology Appl. 73 (1996), 191-195.
  • [6] A. Hajnal and I. Juhász, On hereditarily α-Lindelöf and α-separable spaces, II, Fund. Math. 81 (1974), 147-158.
  • [7] I. Juhász, Cardinal functions II, in: K. Kunen and J. E. Vaughan (eds.), Handbook of Set-Theoretic Topology, North-Holland, 1984, 63-109.
  • [8] P. Koszmider, Splitting ultrafilters of the thin-very tall algebra and initially $ω_1$-compactness, preprint.
  • [9] K. Kunen, Weak P-points in N*, in: Colloq. Math. Soc. János Bolyai, 23, North-Holland, 1980, 741-749.
  • [10] M. Rabus, An $ω_2$-minimal Boolean algebra, Trans. Amer. Math. Soc. 348 (1996), 3235-3244.
  • [11] M. Rajagopalan, A chain compact space which is not strongly scattered, Israel J. Math. 23 (1976), 117-125.
  • [12] P. Simon, Divergent sequences in bicompacta, Soviet Math. Dokl. 243 (1978), 1573-1577.
  • [13] E. K. van Douwen, The integers and topology, in: K. Kunen and J. E. Vaughan (eds.), Handbook of Set-Theoretic Topology, North-Holland, 1984, 111-168.
  • [14] J. Vaughan, Countably compact and sequentially compact spaces, in: K. Kunen and J. E. Vaughan (eds.), Handbook of Set-Theoretic Topology, North-Holland, 1984, 569-601.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv154i2p123bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.